# SDR VNAA0206012

- Difficulty date: June 20, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 15,787 hours, 13,913 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND ENGINE CONTROL UNIT FAIL AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE ENGINE CONTROL UNIT CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
